# SDR 04FDEA00181

- Difficulty date: January 16, 2004
- Submitted: January 19, 2004
- Operation: Air carrier
- Aircraft: N107FE
- Make and model: Boeing 727-100
- Aircraft serial: 19202
- Aircraft time: 52,953 hours, 39,011 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: FXSRM53105
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LOWER PIT BS 970 TO 990 BETWEEN STR 29 AND LT KEEL BEAM CRACKED FLOOR SUPPORT AND CORRODED  NUT PLATES.  REMOVED AND REPLACED FLOOR SUPPORT IAW SRM 53-10-5 AT MAE ON N/R NOO419.
